Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
13owman

Accutane Or Anxiety?

Recommended Posts

Guys/Gals, it's healthy to be aware about accutance and it's side effects, but please don't stress over it or your skin. It's very unhealthy.

If you keep worrying all the time, it's going to cause anxiety.

I got VERY self concious over my skin. It ruined my social life, and I spent hours upon hours of researching everyday for remedies. Needless to say, I was I stressed out ALL the time. I started getting headaches, extreme facial flushing, abnormal bowl movments, eczema/really dry skin, dizzy, and I became unmotivated. I blamed all these on accutane. I went to my doctor, did blood work, and everything came back normal except my blood pressure was unusually high. I was clueless, and so was my doctor. It wasn't until I nearly passed out after getting a really big headrush and dizzy after something stressful happened that I realized I was experiencing symtpoms of anxiety.

I changed my lifestyle completely, immediately.

Now, after a couple months of my new lifestyle, all of those side effects have gotten very manageable and have almost gone away. I had those side effects for nearly 3 years...

No one cares what you look like!

Smile, laugh, and be active. It's worth it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×